# SDR IPXA2023091294143

- Difficulty date: September 1, 2023
- Submitted: September 12, 2023
- Operation: Air carrier
- Aircraft: N265UP
- Make and model: Doug MD-11F
- Aircraft time: 90,530 hours, 17,647 cycles
- Engine: Ge CF680C2*
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: UNKNOWN
- Part serial: NA
- Condition: Delaminated
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE: NA #1 ENG O/B T/R #4 BLOCKER DOOR FROM THE BOTTOM UP DELAMINATED. AS PER FAA WALK AROUND. FOUND TO BE WITHIN LIMITS PER MM 78-31-13-200-801. TABLE 603 ITEM F. DEFERRED APPLICATION OF ADHESIVE PER MM 78-31-13-200-801 TABLE 603 (3RD NOTE). D812048 IS ASSIGNED.APPLIED APPROPRIATE SEALANT TO EDGES OF REMAINING WIRE MESH COATING IAW AMM CH 78-31-13-200-801 FIGURE 602(F). DEFERRAL REMOVED.
